Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 51, NWS Shreveport, LA

April 9, 20215 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 9, 2021, 12:41 PM CDT for 5 counties in Texas. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2021, 12:41 PM CDT (17:41 UTC)
Expired
Apr 9, 2021, 1:12 PM CDT
In force
31 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bowie County, TX, Camp County, TX, Cass County, TX, Morris County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 104 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 12:53 PM CDTHAIL 1.752 E Omaha, TXTRAINED SPOTTER REPORTS LARGE HAIL AT PEWITT HIGH SCHOOL NEAR OMAHA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 12:07 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 5.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2021-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 928 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2021-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
928 J/kg
Mixed-layer CIN
-310 J/kg
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

844 
WUUS54 KSHV 091741
SVRSHV
TXC037-063-067-343-449-091830-
/O.NEW.KSHV.SV.W.0051.210409T1741Z-210409T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
1241 PM CDT Fri Apr 9 2021

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Western Cass County in northeastern Texas...
  South central Bowie County in northeastern Texas...
  Morris County in northeastern Texas...
  Southeastern Titus County in northeastern Texas...
  Eastern Camp County in northeastern Texas...

* Until 130 PM CDT.

* At 1240 PM CDT, a severe thunderstorm was located over Cason, or 8
  miles northeast of Pittsburg, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Mount Pleasant, Daingerfield, Linden, Hughes Springs, Lone Star,
  Naples, Omaha, Cason, Cookville, Jenkins, Rocky Branch,
  Douglassville, Marietta, Holly Springs, Red Hill, Roeder, Center
  Point, Bryans Mill and Lafayette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3336 9442 3302 9427 3290 9482 3290 9487
      3316 9495
TIME...MOT...LOC 1740Z 248DEG 37KT 3306 9484 

HAIL...1.00IN
WIND...60MPH
 
$$

44
2 follow-up statements
648 
WWUS54 KSHV 091808
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
108 PM CDT Fri Apr 9 2021

TXC063-449-091818-
/O.CAN.KSHV.SV.W.0051.000000T0000Z-210409T1830Z/
Titus TX-Camp TX-
108 PM CDT Fri Apr 9 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TITUS AND EASTERN
CAMP COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
northeastern Texas.

LAT...LON 3336 9442 3302 9427 3293 9469 3323 9474
TIME...MOT...LOC 1808Z 248DEG 37KT 3317 9452 

$$

TXC037-067-343-091830-
/O.CON.KSHV.SV.W.0051.000000T0000Z-210409T1830Z/
Cass TX-Bowie TX-Morris TX-
108 PM CDT Fri Apr 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR WESTERN CASS...SOUTH CENTRAL BOWIE AND SOUTHEASTERN MORRIS
COUNTIES...

At 108 PM CDT, a severe thunderstorm was located 9 miles east of
Naples, or 20 miles west of Atlanta, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Linden, Hughes Springs, Naples, Omaha, Jenkins, Rocky Branch,
Douglassville, Marietta, Bryans Mill and Red Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3336 9442 3302 9427 3293 9469 3323 9474
TIME...MOT...LOC 1808Z 248DEG 37KT 3317 9452 

HAIL...1.00IN
WIND...60MPH
 
$$

44
461 
WWUS54 KSHV 091812
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
112 PM CDT Fri Apr 9 2021

TXC037-067-343-091822-
/O.CAN.KSHV.SV.W.0051.000000T0000Z-210409T1830Z/
Cass TX-Bowie TX-Morris TX-
112 PM CDT Fri Apr 9 2021

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CASS...SOUTH CENTRAL
BOWIE AND SOUTHEASTERN MORRIS COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
northeastern Texas.

LAT...LON 3336 9442 3302 9427 3293 9469 3323 9474
TIME...MOT...LOC 1809Z 248DEG 37KT 3319 9447 

$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 12:41 PM CDT, 0 minutes earlier.

Area forecast discussion, Apr 9, 12:41 PM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1241 PM CDT Fri Apr 9 2021

.UPDATE...

The first round of severe weather is unfolding across the region.
As the aforementioned warm front continues to lift northward
across the region, the atmosphere has destabilized. Near the
boundary, several isolated strong to severe storms are forming
across Northeast Texas, SE Oklahoma, and adjacent SW Arkansas. As
a result, the Storm Prediction Center has issued Severe
Thunderstorm Watch 76 until 23z for portions of East Texas, most
of North Louisiana, and most of SW Arkansas. The main threat at
this time is large hail, but an isolated tornado can't be ruled
out.

As we continue to move throughout the day, expect SBCape values
to climb above 3000 J/kg along with sufficient deep layer shear.
This will likely support additional development of supercells and
possible tornadoes late this afternoon into the evening hours.

Concerning this update, very little change was needed, other than
some adjustments to POPs for current trends, and the adding of the
Severe Thunderstorm Watch. /20/

&&

.PREV DISCUSSION... /issued 655 AM CDT Fri Apr 9 2021/

AVIATION...

For the 09/12Z TAF update, low clouds are beginning to fill back
in quickly from the west with MVFR/IFR cigs already impacting KLFK
and KTYR. That trend will continue as a warm front continues to
enter our airspace from the southwest, setting the stage for an
active period to begin by midday today. Two rounds of severe TSRA
are possible as early as 09/18Z and then after 10/00Z through the
end of the period. TSRA weakens to SHRA in our western terminals
as the frontal boundary starts to enter our airspace from the west
by 10/10Z. VFR skies will return to westernmost terminals by the
end of the period with winds from the northwest at or over 10
kts. /16/

&&

PREV DISCUSSION... /issued 422 AM CDT Fri Apr 9 2021/

SHORT TERM.../Today through Saturday/

Plans should be made today for multiple rounds of severe weather in
the Ark-La-Tex as multiple impacts are possible from large hail,
damaging winds and tornadoes. This all occurs in proximity to a
trough quickly swinging southeast across the Great Plains and
amplifying divergent southwest flow aloft. Dew points in the 60s
continue to be advected northward this morning, approaching the I-20
corridor with the warm front, while lapse rates will exceed 8 C/km,
and low-level SRH will approach 200 m2/s2 by this evening. The
first round of severe thunderstorms will occur in the midday hours
across our northern zones, generally along the I-30 corridor into
southern Arkansas. Storm modes by the early afternoon will
primarily involve supercells with updrafts capable of sustaining
large hail.

In the second round of severe thunderstorms arriving this evening,
the primary storm mode will be in the form of a multicellular MCS
that travels across the Ark-La-Tex into the Ark-La-Miss with
damaging winds, large hail and embedded tornadoes all possible once
again. Substantial uncertainty remains in the positioning of this
evening round of convection, especially in how far southwest
initiation could begin in East Texas. Nonetheless, with these
ingredients available and storm modes expected, the SPC has placed
our eastern zones in a Moderate Risk for severe weather,
highlighting the concern for damaging winds and embedded
circulations. The severe weather threat will continue late into
tonight for our eastern parishes.

By tomorrow morning, conditions finally begin improving with frontal
passage. Afternoon temperatures return to near average for this time
of the year with winds out of the northwest at 10mph. /16/

LONG TERM.../Saturday Night through Thursday/

Sfc ridging will settle SE into the region Saturday night in wake of
the cold fropa earlier in the day, which will set the stage for good
radiational cooling and slightly below normal temps areawide. A dry
WNW flow aloft will continue through the remainder of the weekend,
while the sfc ridge drifts E into the Lower MS Valley Sunday. Thus,
above normal temps but comfortable RH's are expected, before low
level moisture advection resumes and increases Monday with the
return Srly low level flow on the backside of the departing ridge as
it shifts E into the SE U.S.

A shallow cold front is progged to shift SE through the Srn Plains
and Ozarks Monday morning, entering portions of extreme NE TX/SE
OK/adjacent sections of SW AR during the mid and late afternoon
hours. The moisture profile is progged to remain shallow just ahead
of the approaching front, but did maintain slight chance pops in the
afternoon for the Wrn sections of NE TX/SE OK/adjacent SW AR given
the dirty flow aloft as weak PVA traverses the Nrn sections of the
region. This front is progged to seep S through the remainder of the
region Monday night, with weak overrunning and additional PVA
contributing to the development of isolated to sct convection over
the area. The front is progged to drift farther S of the area
Tuesday, with additional perturbations focusing more in the way of
sct convection areawide. Have maintained chance pops over the region
Monday night and Tuesday, with the potential for isolated thunder as
mid level lapse rates will remain sufficient enough to support
slightly deeper convection.

An active weather period appears in the offing for mid and late week
as additional perturbations aloft are expected to traverse the
region in the WSW flow aloft. This will all come beneath a large
closed low expected to settle into the Great Basin by midweek,
sending ripples of shortwave energy E across the Srn Plains and
Lower MS Valley. Overrunning atop the shallow cool air mass is again
expected to increase Tuesday night through Wednesday night, which
should help enhance sct to numerous SHRA and isolated TSRA areawide.
Have inserted high chance pops for this time period, before pops
diminish by Thursday as the post frontal air mass begins to deepen.
However, general agreement exists amongst the GFS/ECMWF with another
wave of SHRA overspreading the area Thursday night and Friday. The
increased cloud cover, cooler post-frontal air, and the periodic
convection should result in a welcome period of slightly below
normal temps through much of next week.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  82  61  76  48 /  40  70   0   0
MLU  84  63  78  49 /  50  80  10   0
DEQ  76  51  72  42 /  60  70   0   0
TXK  78  54  73  47 /  60  80   0   0
ELD  79  60  74  44 /  70  80   0   0
TYR  83  53  74  49 /  30  40   0   0
GGG  82  56  73  48 /  40  50   0   0
LFK  84  60  78  49 /  30  50   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

20
Hazardous weather outlook, Apr 9, 6:04 AM CDT, 6 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
604 AM CDT Fri Apr 9 2021

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-101200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
604 AM CDT Fri Apr 9 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Scattered showers and thunderstorms are expected to develop late
this morning into the afternoon across portions of Northeast
texas, Southeast Oklahoma, Southwest Arkansas, and North
Louisiana, near and north of a warm front that will lift north
into Southeast Oklahoma and Southwest Arkansas. Some of these
storms may be severe, with damaging winds, large hail, and
isolated tornadoes possible. Additional shower and thunderstorm
development is possible this evening over portions of East Texas
and North Louisiana, ahead of a severe squall line that will
develop over Eastern Oklahoma and quickly shift southeast across
the region from mid evening through the overnight hours. The
severe weather threat will become more pronounced with this squall
line, with damaging winds, large hail, isolated tornadoes, and
locally heavy rainfall possible. These storms will diminish from
northwest to southeast late tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered showers and isolated thunderstorms will be possible
across the region Tuesday through Thursday. However, no hazardous
weather is expected.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed late this morning
through tonight across the region.

15

In the hours before

Special weather statement, Apr 9, 10:41 AM CDT, 2 hours before
Special Weather Statement
National Weather Service Shreveport LA
1041 AM CDT Fri Apr 9 2021

ARZ059-060-070-071-TXZ097-091630-
Hempstead AR-Lafayette AR-Little River AR-Miller AR-Bowie TX-
1041 AM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LITTLE RIVER...
SOUTHWESTERN HEMPSTEAD...NORTHERN MILLER...NORTH CENTRAL LAFAYETTE
AND EAST CENTRAL BOWIE COUNTIES UNTIL 1130 AM CDT...

At 1041 AM CDT, Doppler radar was tracking a strong thunderstorm near
Texarkana, moving northeast at 35 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Texarkana, Wake Village, Nash, Red Lick, Fulton, Ogden, Mandeville,
Genoa, Mount Pleasant, McNab, Patmos, Bright Star, Millwood, Hervey,
Homan, Pine Prairie, Piney Grove and Red Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3343 9351 3334 9408 3356 9422 3375 9390
      3375 9383 3379 9383 3384 9374
TIME...MOT...LOC 1541Z 244DEG 32KT 3349 9405

44
Special weather statement, Apr 9, 11:25 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1125 AM CDT Fri Apr 9 2021

ARZ050-051-059-060-070-TXZ097-091715-
Howard AR-Hempstead AR-Sevier AR-Little River AR-Miller AR-Bowie TX-
1125 AM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LITTLE RIVER...
SOUTHWESTERN HEMPSTEAD...NORTHWESTERN MILLER...SOUTHEASTERN SEVIER...
SOUTHEASTERN HOWARD AND EAST CENTRAL BOWIE COUNTIES UNTIL 1215 PM
CDT...

At 1124 AM CDT, Doppler radar was tracking a strong thunderstorm near
Richmond, or 7 miles south of Ashdown, moving northeast at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Texarkana, Ashdown, Mineral Springs, Red Lick, Wilton, Tollette,
Fulton, Ogden, Saratoga, Richmond, Leary, McNab, Bright Star,
Millwood, Pine Prairie and Red Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3345 9419 3361 9431 3391 9390 3362 9368
TIME...MOT...LOC 1624Z 239DEG 33KT 3357 9417

44
Special weather statement, Apr 9, 11:41 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Shreveport LA
1141 AM CDT Fri Apr 9 2021

TXZ096-108-109-111-091730-
Red River TX-Franklin TX-Morris TX-Titus TX-
1141 AM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...NORTHWESTERN MORRIS...
TITUS AND RED RIVER COUNTIES UNTIL 1230 PM CDT...

At 1140 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Blossom to 6 miles southwest of Bogata to
near Mount Vernon. Movement was east at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Mount Pleasant, Clarksville, Hagansport, Boxelder, Mount Vernon,
Bogata, Wilkerson, Cookville, Bagwell, Detroit, Winfield, Talco,
Annona, Miller's Cove, Harts Bluff, Negley, Cuthand, English and
Johntown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3372 9531 3383 9495 3382 9495 3381 9494
      3343 9478 3313 9477 3313 9531
TIME...MOT...LOC 1640Z 264DEG 33KT 3359 9540 3343 9531 3322 9530

44
Local storm report, Apr 9, 12:18 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1218 PM CDT FRI APR 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     HAIL             5 WSW TALCO             33.33N 95.18W
04/09/2021  E1.00 INCH       FRANKLIN           TX   PUBLIC

            PUBLIC SENT PHOTO OF QUARTER SIZE HAIL TO
            OUR SOCIAL MEDIA ABOUT 5 MILES WSW OF TALCO.

&&

20
Special weather statement, Apr 9, 12:29 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1229 PM CDT Fri Apr 9 2021

TXZ124-125-136-137-091815-
Upshur TX-Gregg TX-Smith TX-Wood TX-
1229 PM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SMITH...SOUTHEASTERN
WOOD...UPSHUR AND NORTHWESTERN GREGG COUNTIES UNTIL 115 PM CDT...

At 1229 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lindale, or 11 miles southeast of Mineola, moving northeast at 40
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Gladewater, Gilmer, Lindale, Big Sandy, Hawkins, Clarksville City,
East Mountain, Diana, Rosewood, Hoard, West Mountain, Winona, Union
Grove, Warren City, Midway, Red Springs, Bettie, Grice and Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
northeastern Texas.

LAT...LON 3290 9503 3290 9489 3266 9470 3262 9470
      3242 9536 3257 9549
TIME...MOT...LOC 1729Z 233DEG 35KT 3255 9536

50
Special weather statement, Apr 9, 12:34 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1234 PM CDT Fri Apr 9 2021

ARZ061-091815-
Nevada AR-
1234 PM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NEVADA COUNTY UNTIL 115
PM CDT...

At 1234 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rosston, or 12 miles southeast of Prescott, moving northeast at 40
mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Rosston, Bluff City, White Oak Lake State Park, Cale, Mount Moriah,
Morris, Laneburg and Reader.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
southwestern Arkansas.

LAT...LON 3380 9318 3381 9316 3381 9315 3382 9314
      3379 9313 3378 9310 3362 9311 3353 9327
      3367 9340 3382 9320
TIME...MOT...LOC 1734Z 232DEG 33KT 3365 9327

44

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 11:41 AM CDTSpecial Weather StatementSHVFranklin, Red River, Titus49 min
Apr 9, 12:04 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris, Red River, Titus41 min
Apr 9, 12:29 PM CDTSpecial Weather StatementSHVUpshur46 min
Apr 9, 12:45 PM CDTSevere Thunderstorm WarningSHVBowie, Morris, Red River, Titus33 min
Apr 9, 1:34 PM CDTSevere Thunderstorm WarningSHVSmith, Wood21 min
Apr 9, 3:22 PM CDTSpecial Weather StatementSHVMorris53 min
Apr 9, 4:31 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Panola, Rusk, Shelby59 min
Apr 9, 5:42 PM CDTSpecial Weather StatementSHVNacogdoches63 min
Apr 9, 5:49 PM CDTSevere Thunderstorm WarningSHVPanola, Shelby56 min
Apr 9, 6:01 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk, Shelby59 min
Apr 9, 6:33 PM CDTFlash Flood WarningSHVCherokee, Nacogdoches, Panola, Rusk, Smith3 hr
Apr 9, 6:39 PM CDTSpecial Weather StatementSHVCherokee51 min
Apr 9, 6:53 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk45 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.